# SDR DALA2023081606674

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS NLG SUPPORT BEAM WAS DAMAGED ON LANDING. C/W PRI 610297-14 REV 0. C/W PRI 610297-14 REV 1. C/W ERA 610297-14 REV ORIG. PRI REVS 0 AND 1 MATCH FINAL ERA. (LP #2919777)
